Duality and Fibrations on G_2 Manifolds

Sergei Gukov Shing-Tung Yau Eric Zaslow

Mathematical Physics mathscidoc:1912.43516

Turkish Journal of Mathematics, 27, (1), 61-98, 2003.4
We argue that G_2 manifolds for M-theory admitting string theory Calabi-Yau duals are fibered by coassociative submanifolds. Dual theories are constructed using the moduli space of M-five-brane fibers as target space. Mirror symmetry and various string and M-theory dualities involving G_2 manifolds may be incorporated into this framework. To give some examples, we construct two non-compact manifolds with G_2 structures: one with a K3 fibration, and one with a torus fibration and a metric of G_2 holonomy. Kaluza-Klein reduction of the latter solution gives abelian BPS monopoles in 3+ 1 dimensions.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:37:44 uploaded by yaust ] [ 523 downloads ] [ 0 comments ]
@inproceedings{sergei2003duality,
  title={Duality and Fibrations on G_2 Manifolds},
  author={Sergei Gukov, Shing-Tung Yau, and Eric Zaslow},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203744084488080},
  booktitle={Turkish Journal of Mathematics},
  volume={27},
  number={1},
  pages={61-98},
  year={2003},
}
Sergei Gukov, Shing-Tung Yau, and Eric Zaslow. Duality and Fibrations on G_2 Manifolds. 2003. Vol. 27. In Turkish Journal of Mathematics. pp.61-98. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203744084488080.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved